# SDR 2022FA0000174

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: General aviation
- Aircraft: PSBDJ
- Make and model: Gulstm GVSP
- Aircraft serial: 5118
- Aircraft time: 5,403 hours, 1,631 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 1159SCB510211
- Part serial: 12178H1939
- Condition: Cracked
- Location: Zone 200
- Part time: 3,049 hours, 744 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: H

## Discrepancy

CRACKED WINDSHIELD INFLIGHT
